# SDR R61A2019021350173

- Difficulty date: January 25, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 35,166 hours, 21,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Part number: 17067451001
- Condition: Corroded
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** AT FWD CARGO DOOR SURROUND, CLOSING PLATE FOUND CORRODED. AT FWD CARGO DOOR SURROUND, CLOSING PLATE REPLACED IAW E-170 AMM 20-10-01.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
